Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 11, NWS El Paso, TX

March 9, 20134 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Mar 9, 2013, 5:02 AM MST for 4 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 9, 2013, 8:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2013, 5:02 AM MST (12:02 UTC)
In effect from
Mar 9, 2013, 8:00 AM MST
Expired
Mar 9, 2013, 5:35 PM MST
In force
10 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Luna County, NM, Otero County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 35 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 0.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WWUS74 KEPZ 091202
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
502 AM MST SAT MAR 9 2013

...STRONG WEST WINDS WILL CONTINUE ACROSS SOUTHERN NEW MEXICO TODAY...

.A LARGE WINTER STORM SYSTEM WILL MOVE THROUGH NEW MEXICO TODAY.
AS A RESULT...STRONG WINDS WILL CONTINUE ACROSS THE AREA WEST OF
THE CONTINENTAL DIVIDE. WEST WINDS OF 25 TO 35 MPH WILL BE
POSSIBLE TODAY...DIMINISHING LATER THIS EVENING. BLOWING DUST MAY
OCCUR LOCALLY IN DUST PRONE AREAS BUT SHOULD NOT BE WIDESPREAD.

NMZ407-410-411-413>417-TXZ418>424-100200-
/O.NEW.KEPZ.WI.Y.0011.130309T1500Z-130310T0200Z/
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...DEMING...COLUMBUS...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
502 AM MST SAT MAR 9 2013

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 7 PM MST THIS EVENING. 

* EVENT: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH FOR
  MOST OF TODAY. 

* TIMING: ALREADY BREEZY TO WINDY WEST WIND WILL INCREASE TO 25 TO
  35 MPH LATER THIS MORNING AND REMAIN STRONG UNTIL EARLY EVENING. 

* IMPACT: WINDS MAY CREATE STRONG CROSS WINDS FOR HIGH PROFILE
  VEHICLES ON AREA ROADWAYS...MAKING THE VEHICLES MORE DIFFICULT
  TO CONTROL. UNSERCURED SMALL LIGHT OBJECTS MAY BE BLOWN AROUND
  AND DISPLACED BY THE WIND. 

* VISIBILITY: WIDESPREAD BLOWING DUST IS NOT EXPECTED TO
  OCCUR...BUT LOCALLY DUSTY CONDITIONS CAN OCCUR IN DUST PRONE
  AREAS NEAR DISTURBED SOIL AND CONSTRUCTION SITES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LUNDEEN
1 follow-up statement
369 
WWUS74 KEPZ 100035
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
535 PM MST SAT MAR 9 2013

...WIND ADVISORY IS CANCELLED...

.A WINTER STORM WHICH PRODUCED MODERATE SNOWFALL AT HIGHER
MOUNTAIN LOCATIONS AND BROUGHT STRONG AFTERNOON WINDS TO THE AREA
IS MOVING OFF TO THE EAST EARLY THIS EVENING. WINDS HAVE
DIMINISHED SOME AS DAYTIME HEATING ENDS. WINDS WILL REMAIN BREEZY
AT 15 TO 25 MPH THIS EVENING BEFORE TURNING NORTHWEST AND
DIMINISHING FURTHER BY MIDNIGHT. LOCAL GUSTY WINDS TO 40 MPH ARE
STILL POSSIBLE FOR MUCH OF THE EVENING ALONG EAST SLOPES OF MOUNTAINS
SUCH AS THE FRANKLIN AND ORGAN MOUNTAINS.

NMZ407-410-411-413>417-TXZ418>424-100145-
/O.CAN.KEPZ.WI.Y.0011.000000T0000Z-130310T0200Z/
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...DEMING...COLUMBUS...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
535 PM MST SAT MAR 9 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

$$

HEFNER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 9, 3:23 AM MST, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 9, 3:23 AM MST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
323 AM MST SAT MAR 9 2013

.SYNOPSIS...
A LARGE LATE SEASON WINTER STORM SYSTEM WILL CONTINUE TO MOVE
THROUGH THE STATE TODAY. LOWLAND RAIN SHOWERS AND MOUNTAIN SNOW
SHOWERS WILL BE LESS FREQUENT TODAY...BUT MAY ADD A LITTLE MORE
SNOW TO THE MOUNTAIN AREAS. WEST WINDS OF 25 TO 35 MPH WILL
REMAIN STRONG THROUGH THE DAY AND DIMINISH TONIGHT. TEMPERATURES
WILL BE MUCH COOLER TODAY AND TOMORROW. THE STORM SYSTEM WILL
FULLY EXIT THE AREA BY LATE SUNDAY. A PERIOD OF QUIETER AND WARMER
WEATHER WILL OCCUR FOR MOST OF NEXT WEEK WITH TEMPERATURES
RETURNING TO ABOVE NORMAL BY THE LATTER PART OF THE WEEK.

&&

.DISCUSSION...
SATELLITE IMAGERY INDICATES THE CORE OF A LARGE LATE SEASON WINTER
STORM SYSTEM IS MOVING QUICKLY INTO THE STATE EARLY THIS MORNING.
THIS ENERGETIC PART OF THE SYSTEM WILL QUICKLY TRACK NORTHEAST
ACROSS THE STATE AND EXIT THE AREA THIS EVENING. ISOLATED LOWLAND
RAIN SHOWERS AND SCATTERED MOUNTAIN SNOW SHOWERS WILL STILL BE
POSSIBLE FOR MOST OF THE DAY...BUT WILL DIMINISH IN FREQUENCY AND
INTENSITY AS THE DAY PROGRESSES. THE HIGHER ELEVATIONS OF THE GILA
REGION AND THE SACRAMENTO MOUNTAINS MAY CONTINUE TO SEE SNOW
SHOWERS OFF AND ON THROUGH THE DAY WITH SOME ADDITIONAL SNOW
ACCUMULATION POSSIBLE. SNOW LEVELS WILL BE BETWEEN 5000 AND 6000
FEET THROUGH THE DAY. A SNOW ADVISORY WILL REMAIN IN EFFECT
THROUGH 11 AM FOR THE SACRAMENTO MOUNTAINS AND THROUGH 5 PM FOR
THE GILA REGION.

STRONG WINDS WILL CONTINUE TO BE A FACTOR FOR TODAY AS THE
PRESSURE GRADIENT TIGHTENS ACROSS THE STATE TODAY. WINDS WILL BE
PRIMARILY OUT OF THE WEST WITH SUSTAINED SPEEDS OF 25 TO 35 MPH
POSSIBLE. A WIND ADVISORY WILL BE IN EFFECT TODAY FOR AREAS WEST
OF THE CONTINENTAL DIVIDE. BLOWING DUST WILL BE LESS OF A FACTOR
TODAY BUT COULD OCCUR LOCALLY NEAR DISTURBED SOIL AREAS. WINDS
WILL DIMINISH TONIGHT. TEMPERATURES WILL BE MUCH COOLER TODAY WITH
AFTERNOON HIGHS IN THE MID TO UPPER 50S ACROSS THE LOWLANDS WITH
30S AND LOWER 40S FOR THE MOUNTAINS.

A SECONDARY LOW PRESSURE SYSTEM WILL MOVE INTO THE AREA BEHIND THE
DEPARTING LARGE SYSTEM TONIGHT. THIS SYSTEM IS WEAKER AND WILL
HAVE LESS MOISTURE TO WORK WITH. THE MOUNTAIN ZONES WILL CONTINUE
TO HAVE ISOLATED LIGHT SNOW SHOWERS TONIGHT AND AGAIN ON SUNDAY
BUT ACCUMULATIONS WILL GENERALLY BE LIGHT. THE LOWLANDS WILL
REMAIN MOSTLY DRY. TEMPERATURES WILL BE FEW DEGREES COOLER AND
STILL WELL BELOW NORMAL. WINDS ARE EXPECTED TO BE LESS STRONG ON
SUNDAY AND WILL BECOME LIGHT AND VARIABLE SUNDAY NIGHT.

MONDAY WILL BEGIN AN EXTENDED PERIOD OF RELATIVELY QUIET AND
WARMER WEATHER FOR THE AREA. A NORTHWEST FLOW AND HIGH PRESSURE
WILL MOVE INTO THE AREA. WINDS WILL BE LIGHT AND SKIES WILL BE
CLEAR. DAY TIME TEMPERATURES WILL STILL BE BELOW NORMAL BUT SHOULD
WARM UP INTO THE LOWER 60S ACROSS THE LOWLANDS. THE REMAINDER OF
THE WEEK WILL SEE A STEADY WARMING TREND IN TEMPERATURES WITH
AFTERNOON HIGHS NEAR 80 DEGREES POSSIBLE FOR THE LOWLANDS BY NEXT
FRIDAY. THE MAIN WEATHER PATTERN WILL BE A COMBINATION OF A
WESTERLY FLOW ALOFT AND A BROAD FLAT HIGH PRESSURE RIDGE PARKED
OVER THE REGION WITH MOSTLY CLEAR SKIES AND GENERALLY LIGHT WINDS
EXPECTED THROUGH THE WEEK AND NEXT WEEKEND.

&&

.AVIATION....VALID 09/12Z-10/12Z...
A LATE WINTER STORM SYSTEM WILL CONTINUE TO MOVE THRU THE STATE
TODAY. WINDS WILL BE TURNING WESTERLY 10-20KTS AND SLIGHTLY HIGHER
ON EASTERN SLOPES OF AREA MTS INCLUDING KELP WHERE 27020G35KTS
POSSIBLE THRU 00Z. AFT 00Z WEST WINDS OF 10-20G30KTS WILL CONTINUE
THRU DAY. AREAS OF SHSN OVER THE HIGHER MTNS WITH MTN TOPS OBSCD.
LOWLANDS WILL HAVE MAINLY P6SM SCT060-080.

&&

.FIRE WEATHER...
WINDS WILL REMAIN STRONG TODAY AS STORM SYSTEM MOVES THROUGH THE
STATE. ISOLATED LOWLAND RAIN RAIN AND SCATTERED MOUNTAIN SNOW
SHOWERS ARE EXPECTED INTO THIS EVENING. SOME ADDITIONAL SNOW
ACCUMULATION POSSIBLE OVER THE GILA REGION AND SAC MOUNTAINS.
TEMPERATURES THE NEXT COUPLE OF DAYS WILL BE RUNNING ABOUT 10-15
DEGREES BELOW NORMAL...BUT MINIMUM RELATIVE HUMIDITIES WILL
GENERALLY REMAIN ABOVE 20 PERCENT THROUGH THE WEEKEND. AN UPPER
RIDGE WILL BE BUILDING IN EARLY NEXT WEEK WITH TEMPERATURES
RETURNING INTO THE 70S FOR THE LOWLANDS WITH MINIMUM RELATIVE
HUMIDITIES FALLING INTO THE SINGLE DIGITS TUESDAY THROUGH AT LEAST
THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 60  33  54  32  63 /  10  10   0   0   0
SIERRA BLANCA           57  29  50  32  62 /   0   0   0   0   0
LAS CRUCES              54  29  53  32  65 /  10  10  10   0   0
ALAMOGORDO              56  30  53  32  66 /  20  10  10  10   0
CLOUDCROFT              32  14  36  14  46 /  30  20  20  10   0
TRUTH OR CONSEQUENCES   53  32  51  33  63 /  20  10  10   0   0
SILVER CITY             45  28  51  31  58 /  40  20  20   0   0
DEMING                  52  27  54  27  63 /  10  10  10   0   0
LORDSBURG               53  30  56  33  64 /  30  10  10   0   0
WEST EL PASO METRO      59  35  55  37  64 /  10  10   0   0   0
DELL CITY               60  31  53  23  60 /  10   0  10   0   0
FORT HANCOCK            63  34  56  31  65 /  10   0   0   0   0
LOMA LINDA              52  26  50  26  62 /  10  10  10   0   0
FABENS                  61  32  57  31  64 /  10  10   0   0   0
SANTA TERESA            58  32  55  35  63 /  10  10   0   0   0
WHITE SANDS HQ          55  35  56  37  65 /  10  10  10   0   0
JORNADA RANGE           56  23  56  27  65 /  10  10  10   0   0
HATCH                   51  30  51  32  63 /  10  10  10   0   0
COLUMBUS                55  33  55  34  64 /  10  10  10   0   0
OROGRANDE               59  29  55  31  65 /  10  10  10   0   0
MAYHILL                 43  21  39  21  55 /  30  20  20  10   0
MESCALERO               43  18  44  18  54 /  30  20  20  10   0
TIMBERON                43  19  41  20  52 /  30  10  20  10   0
WINSTON                 43  22  47  26  59 /  40  20  20   0   0
HILLSBORO               49  30  48  31  59 /  30  20  20   0   0
SPACEPORT               54  28  52  29  62 /  20  10  10   0   0
LAKE ROBERTS            40  24  48  25  57 /  50  20  20   0   0
HURLEY                  45  24  49  26  60 /  30  10  20   0   0
CLIFF                   50  28  55  30  64 /  40  20  20   0   0
MULE CREEK              47  20  55  22  60 /  50  20  20   0   0
FAYWOOD                 48  27  47  28  58 /  20  10  20   0   0
ANIMAS                  50  25  54  31  61 /  20  10  10   0   0
HACHITA                 54  26  54  25  63 /  20  10  10   0   0
ANTELOPE WELLS          53  29  55  31  64 /  10  10  10   0   0
CLOVERDALE              47  28  49  33  60 /  20  10  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING
     FOR NMZ407-410-411-413>417.

     WINTER WEATHER ADVISORY UNTIL 11 AM MST THIS MORNING FOR NMZ415.

     WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR
     NMZ401>403-408.

TX...WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING
     FOR TXZ418>424.

&&

04/04
Hazardous weather outlook, Mar 8, 9:26 PM MST, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
926 PM MST FRI MAR 8 2013

NMZ401>403-408-414>416-100430-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
926 PM MST FRI MAR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...TONIGHT.

WINTER STORM OVER ARIZONA WILL SLOWLY TURN RAIN SHOWERS TO SNOW
SHOWERS OVER MOUNTAINS TONIGHT. HIGHER ELEVATIONS...ABOVE 6500
FEET...WILL SEE 3 TO 5 INCHES OF SNOW...WITH LOWER ELEVATIONS IN
THE MOUNTAINS RECEIVING 1 TO 3 INCHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WINDY AGAIN BY AFTERNOON ON SATURDAY. SOME LIGHT SNOW SHOWERS
STILL POSSIBLE THROUGH SATURDAY EVENING. OTHERWISE NO HAZARDOUS
WEATHER EXPECTED REMAINDER OF PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NMZ404>407-409>413-417-TXZ418>424-100430-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
926 PM MST FRI MAR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TONIGHT

BREEZY WINDS OF 15 TO 25 MPH THE REST OF THE EVENING WITH A FEW
AREAS OF BLOWING DUST. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FEW RAIN SHOWERS STILL POSSIBLE THROUGH SATURDAY AFTERNOON.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEFNER

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 5:04 PM MSTSevere Thunderstorm WarningEPZDoña Ana, Otero, Sierra41 min

Nearby

Wind Advisories in New Mexico, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.